IJPAM: Volume 90, No. 2 (2014)


A. Nagoorgani$^1$, D. Rajalaxmi Subahashini$^2$
$^1$P.G. & Research Department of Mathematics
Jamal Mohamed College, Trichy, INDIA
$^2$Department of Mathematics
Saranathan College of Engineering
Trichy, INDIA

Abstract. This paper extends the fuzzy labeling concept to fuzzy tree and the resultant graph is called as fuzzy labeling tree. Different properties of fuzzy labeling trees are discussed and also bipartite fuzzy labeling graph is defined and some of its properties are discussed. It contains an algorithm for finding the fuzzy spanning subgraph $F$ of a fuzzy labeling tree $G$, such that $G^*$ is complete and also the same algorithm can be used for finding the maximum spanning, strong arcs and fuzzy bridges of any fuzzy labeling graph.

Received: August 8, 2013

AMS Subject Classification: 03E72, 05C72, 05C78

Key Words and Phrases: fuzzy bridge, fuzzy labeling, fuzzy labeling tree, fuzzy spanning subgraph

Download paper from here.

DOI: 10.12732/ijpam.v90i2.3 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 2